# SDR ASOA201001567

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 579-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM CAP AT FS 610-579 HAS CORROSION AT 5EA LOCATIONS. (OPEN)
